UNIGE document Scientific Article
previous document  unige:6538  next document
add to browser collection
Title

Clifford links are the only minimizers of the zone modulus among non-split links

Author
Published in Illinois Journal of Mathematics. 2007, vol. 51, no. 2, p. 397-407
Abstract The zone modulus is a conformally invariant functional over the space of two-component links embedded in R3 or S3. It is a positive real number and its lower bound is 1. Its main property is that the zone modulus of a non-split link is greater than (1 + p 2)2. In this paper, we will show that the only non-split links with modulus equal to (1+ p 2)2 are the Clifford links, that is, the conformal images of the standard geometric Hopf link.
Full text
Structures
Citation
(ISO format)
MONIOT, Grégoire Thomas. Clifford links are the only minimizers of the zone modulus among non-split links. In: Illinois Journal of Mathematics, 2007, vol. 51, n° 2, p. 397-407. https://archive-ouverte.unige.ch/unige:6538

186 hits

140 downloads

Update

Deposited on : 2010-05-07

Export document
Format :
Citation style :